# SDR USAA2013122400007

- Difficulty date: December 23, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 42,971 hours, 15,786 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3525
- Condition: Leaking
- Location: Apu Bay
- Part time: 11,555 hours, 8,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DIRTY SOCKS SMELL REPORTED BY AFT FLIGHT ATTENDANT.  COULD ALSO SMELL ODOR IN FLIGHT DECK.  ACFT RETURNED TO GATE.  APU LEAKING OIL, APU WAS PLACED ON MEL.  ACCOMPLISHED WORK CARDS 26L0021001, 26L0021002 & DECONTAMINATION CARD 26L00021004 AS REQUIRED.  MAINTENANCE REMOVED AND REPLACED THE APU ASSEMBLY PER JOB CARD 26L31049003. OPS AND LEAK CHECK OK. REMOVED MEL.
